# SDR 1KSA20140312001

- Difficulty date: March 9, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N999YB
- Make and model: Beech 400A
- Aircraft serial: RK98
- Aircraft time: 6,342 hours, 5,025 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR IN TRANSIT LIGHT WOULD NOT EXTINGUISH AFTER GEAR RETRACTION.
